# SDR 2001UALA00228

- Difficulty date: March 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 59,078 hours, 34,144 cycles
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 SPOILER PANEL LOWER SKIN IS CRACKED AROUND THE ACTUATOR ATTACHMENT.  REPLACED SPOILER PANEL PER MM 27-61-04.  RIGGED AND OPERATIONS CHECK NORMAL PER MM 27-61-04.
